# SDR ASOA04525

- Difficulty date: July 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 69254517
- Condition: Failed
- Location: Fuel Solenoid
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

FLT 4390 - DURING DESCENT INTO MSP FROM DFW, THE AUXILIARY POWER UNIT PERFORMED AN AUTOMATIC SHUTDOWN WITH NO WARNING MESSAGE, ACCOMPANIED BY A HEAVY FUEL ODOR UPON SHUTDOWN.  THE AIRCRAFT LANDED SAFELY IN MSP.  MAINTENANCE REMOVED AND REPLACED THE FUEL SOLENOID VALVE. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
